MAUDE Adverse Event Report: EXACTECH, INC. 8.5MM PLATFORM FX STEM RIGHT; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. 8.5MM PLATFORM FX STEM RIGHT; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Catalog Number 304-22-09
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Pain (1994)
Date of Event 10/13/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitants: serial number item number and full description.(b)(6), 320-36-00 - 145-deg pe 36mm hum liner +0, (b)(6), 320-10-05 - equinoxe reverse tray adapter plate tray +5, (b)(6), 320-31-36 - glenosphere, 36mm, (b)(6), 304-22-09 - 8.5mm platform fx stem right, (b)(6), 320-35-01 - small glenoid plate.The reason for the revision reported cannot be confirmed from the information provided but may be the result of an insufficient bond between the humeral stem and the bone, which led to aseptic (non-infected) humeral loosening.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images and radiographs were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
 
Event or Problem Description
It was reported that approximately 23 months after a total shoulder replacement procedure, the patient underwent a revision procedure to address loosening and pain.Patient left the operating room in stable condition.No further issues or complications were reported.No additional information is available.

Brand Name
8.5MM PLATFORM FX STEM RIGHT
Common Device Name
PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
MDR Report Key22124465
Report Number1038671-2025-02214
Device Sequence Number20688324
Product Code KWS
UDI-Device Identifier10885862083395
UDI-Public10885862083395
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K092900
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number304-22-09
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/31/2023
Initial Report FDA Received Date06/02/2025
Date Device Manufactured10/05/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexFemale
Patient Weight59 KG
Patient RaceWhite